Alert archive / North Dakota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 67, NWS Bismarck, ND

June 17, 20124 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 17, 2012, 8:59 PM CDT for 4 counties in North Dakota. It was in force for 61 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2012, 8:59 PM CDT (01:59 UTC)
Expired
Jun 17, 2012, 10:00 PM CDT
In force
61 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bottineau County, ND, McHenry County, ND, Pierce County, ND, Rolette County, ND

What was reported inside it

TimeReportWhereRemark
Jun 17, 9:30 PM CDTHAIL 111 N Rugby, NDLAW ENFORCEMENT REPORTED NICKEL SIZE HAIL STILL ON GROUND 30 MINUTES AFTER THE STORM PASSED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 2.0 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2012-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2012-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2132 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

370 
WUUS53 KBIS 180159
SVRBIS
NDC009-049-069-079-180300-
/O.NEW.KBIS.SV.W.0067.120618T0159Z-120618T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
859 PM CDT SUN JUN 17 2012

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA
  NORTHEASTERN MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA
  NORTHERN PIERCE COUNTY IN NORTH CENTRAL NORTH DAKOTA
  ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA

* UNTIL 1000 PM CDT

* AT 854 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF ST. JOHN
  TO BANTRY...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  OVERLY...ST. JOHN...SHELL VALLEY...THORNE...BELCOURT...TOWNER...
  BARTON...ROLLA...ROLETTE...BERWICK...NANSON...MYLO...RUGBY...
  WOLFORD AND AGATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...TAKE SHELTER IN A STURDY
BUILDING...AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4899 9951 4873 9951 4871 9948 4837 9948
      4836 9950 4836 9982 4822 9983 4822 9985
      4843 10083 4901 9995 4901 9958
TIME...MOT...LOC 0159Z 287DEG 37KT 4897 9977 4845 10057
WIND...HAIL 60MPH 1.00IN

$$

TARDIF-HUBER/KING
3 follow-up statements
419 
WWUS53 KBIS 180222
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
922 PM CDT SUN JUN 17 2012

NDC009-049-069-079-180300-
/O.CON.KBIS.SV.W.0067.000000T0000Z-120618T0300Z/
BOTTINEAU ND-MCHENRY ND-PIERCE ND-ROLETTE ND-
922 PM CDT SUN JUN 17 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROLETTE...
NORTHERN PIERCE...NORTHEASTERN MCHENRY AND SOUTHEASTERN BOTTINEAU
COUNTIES UNTIL 1000 PM CDT...

AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ROLLA TO BERWICK...MOVING EAST AT
40 MPH.

LOCATIONS IMPACTED INCLUDE...
  ROLETTE...NANSON...RUGBY...MYLO...WOLFORD AND AGATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4826 9986 4844 10065 4895 9995 4885 9964
      4881 9951 4873 9951 4872 9950 4837 9948
      4836 9950 4836 9982
TIME...MOT...LOC 0222Z 287DEG 38KT 4884 9961 4838 10025
WIND...HAIL 60MPH 1.00IN

$$

TARDIF-HUBER/CK
774 
WWUS53 KBIS 180236
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
936 PM CDT SUN JUN 17 2012

NDC009-049-180245-
/O.CAN.KBIS.SV.W.0067.000000T0000Z-120618T0300Z/
BOTTINEAU ND-MCHENRY ND-
936 PM CDT SUN JUN 17 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCHENRY AND
SOUTHEASTERN BOTTINEAU COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4889 9978 4881 9951 4837 9948 4836 9950
      4836 9982 4829 9985 4839 10028 4848 10028
      4854 10020 4855 10015 4859 10014
TIME...MOT...LOC 0235Z 286DEG 39KT 4877 9950 4837 10001

$$

NDC069-079-180300-
/O.CON.KBIS.SV.W.0067.000000T0000Z-120618T0300Z/
PIERCE ND-ROLETTE ND-
936 PM CDT SUN JUN 17 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ROLETTE AND NORTHERN PIERCE COUNTIES UNTIL 1000 PM CDT...

AT 930 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF ROLLA TO
RUGBY...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  RUGBY...MYLO...WOLFORD AND AGATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4889 9978 4881 9951 4837 9948 4836 9950
      4836 9982 4829 9985 4839 10028 4848 10028
      4854 10020 4855 10015 4859 10014
TIME...MOT...LOC 0235Z 286DEG 39KT 4877 9950 4837 10001
WIND...HAIL 60MPH 1.00IN

$$

TARDIF-HUBER/CK
194 
WWUS53 KBIS 180303
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1003 PM CDT SUN JUN 17 2012

NDC069-079-180311-
/O.EXP.KBIS.SV.W.0067.000000T0000Z-120618T0300Z/
PIERCE ND-ROLETTE ND-
1003 PM CDT SUN JUN 17 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROLETTE AND
NORTHERN PIERCE COUNTIES HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE 
WEAKENED...HOWEVER HAIL UP TO NICKEL SIZE IS STILL POSSIBLE WITH 
THESE THUNDERSTORMS AS THEY MOVE THROUGH NORTHERN PIERCE AND 
SOUTHEASTERN ROLETTE COUNTIES THROUGH 1015 PM. 

LAT...LON 4889 9978 4881 9951 4837 9948 4836 9950
      4836 9982 4829 9985 4839 10028 4848 10028
      4854 10020 4855 10015 4859 10014
TIME...MOT...LOC 0236Z 286DEG 39KT 4876 9948 4836 10000

$$

TARDIF-HUBER/CK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 7:20 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Jun 17, 7:20 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
720 PM CDT SUN JUN 17 2012

.DISCUSSION...TORNADO WATCH 404 REMAINS IN EFFECT FOR LAMOURE AND
DICKEY COUNTIES. ENOUGH INSTABILITY AND LIFT HAS DEVELOPED ACROSS
SOUTHEASTERN SASKATCHEWAN AND SOUTHWESTERN MANITOBA THIS AFTERNOON
FOR STRONG THUNDERSTORM DEVELOPMENT. THESE STORMS WERE MAINLY
MOVING DUE EAST ALONG THE 850MB-300MB MEAN WIND VECTOR.
HOWEVER...THE RIGHT MOVING SUPERCELL VECTORS ARE WEST-NORTHWESTERLY
WITH THE RIGHT-MOVING STORMS BEGINNING TO SAG INTO EXTREME
NORTHERN NORTH DAKOTA. AS A RESULT...INCREASED POPS NORTH THROUGH
THE EVENING. THIS ACTIVITY SHOULD BEGIN TO BREAK APART AFTER 03Z
WITH THE LOSS OF DAYTIME HEATING. THE UPDATED GRIDDED/TEXT
PRODUCTS HAVE BEEN SENT.

&&

.AVIATION...THE BEST CHANCE FOR SEVERE THUNDERSTORMS THIS
WILL BE NEAR KMOT AND KJMS. ISOLATED TO SCATTERED THUNDERSTORMS
ARE POSSIBLE FURTHER WEST THROUGH SUNSET...WITH THE POTENTIAL FOR
SHOWER AND THUNDERSTORM ACTIVITY TO LINGER INTO TOMORROW
ESPECIALLY AT KISN AND KMOT. WIND GUSTS OF 25 TO 30 KTS WILL ALSO
BE POSSIBLE AT KJMS...KDIK AND KBIS ON MONDAY.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TM...UPDATE/AVIATION
Hazardous weather outlook, Jun 17, 7:33 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
733 PM CDT SUN JUN 17 2012

NDZ048-051-190045-
LA MOURE-DICKEY-
733 PM CDT SUN JUN 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NORTH
DAKOTA.

.DAY ONE...TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 10 PM CDT. PLEASE VISIT
WWW.WEATHER.GOV/BIS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CHANCES FOR THUNDERSTORMS WILL CONTINUE MONDAY AFTERNOON THROUGH
THURSDAY. ADDITIONAL CHANCES FOR THUNDERSTORMS ARE FORECAST
FRIDAY NIGHT INTO NEXT SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT FEW HOURS.

NDZ001-009-010-017>023-025-031>037-040>047-050-190045-
DIVIDE-WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-
SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-
BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-
EMMONS-LOGAN-MCINTOSH-
733 PM CDT SUN JUN 17 2012 /633 PM MDT SUN JUN 17 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND
SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT ACROSS WEST AND
CENTRAL NORTH DAKOTA. A FEW STRONGER STORMS ARE POSSIBLE ACROSS
NORTHERN NORTH DAKOTA THIS EVENING. THE MAIN SEVERE WEATHER
THREATS ACROSS THE NORTH WILL BE LARGE HAIL...STRONG WINDS...AND
AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CHANCES FOR THUNDERSTORMS WILL CONTINUE MONDAY AFTERNOON THROUGH
THURSDAY. ADDITIONAL CHANCES FOR THUNDERSTORMS ARE FORECAST
FRIDAY NIGHT INTO NEXT SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ002>005-011>013-190045-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-
733 PM CDT SUN JUN 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA AND NORTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

A FEW STRONG TO SEVERE STORMS ARE POSSIBLE ACROSS THIS EVENING.
THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL...STRONG
WINDS...AND AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CHANCES FOR THUNDERSTORMS WILL CONTINUE MONDAY AFTERNOON THROUGH
THURSDAY. ADDITIONAL CHANCES FOR THUNDERSTORMS ARE FORECAST
FRIDAY NIGHT INTO NEXT SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT FEW HOURS.

TM

In the hours before

Special weather statement, Jun 17, 6:48 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
648 PM CDT SUN JUN 17 2012

NDZ004-180015-
BOTTINEAU-
648 PM CDT SUN JUN 17 2012

...SPECIAL WEATHER STATEMENT...

AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME NORTH CENTRAL BOTTINEAU
COUNTY...MOVING SOUTHEAST AT 30 MPH.

FUNNEL CLOUDS...PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD
TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  LANDA...              ROTH...               SOURIS...
  CARBURY...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

TARDIF-HUBER
Special weather statement, Jun 17, 7:00 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
700 PM CDT SUN JUN 17 2012

NDZ002>004-180045-
BOTTINEAU-BURKE-RENVILLE-
700 PM CDT SUN JUN 17 2012

...SPECIAL WEATHER STATEMENT...

AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME NORTHWESTERN RENVILLE COUNTY...
MOVING EAST AT 45 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH AND BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  SHERWOOD...           LORAINE...            MOHALL...
  ANTLER...

BE PREPARED FOR LATER STATEMENTS AND POSSIBLE WARNINGS...SHOULD THIS
STORM INTENSIFY.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

TARDIF-HUBER
Special weather statement, Jun 17, 7:32 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
732 PM CDT SUN JUN 17 2012

NDZ004-005-013-180130-
BOTTINEAU-PIERCE-ROLETTE-
732 PM CDT SUN JUN 17 2012

...SPECIAL WEATHER STATEMENT...

AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTH OF BOTTINEAU...MOVING EAST AT 40
MPH.

ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  LAKE METIGOSHE STATE PARK...                DUNSEITH...
  OVERLY...             THORNE...             SHELL VALLEY...
  ROLETTE...            BELCOURT...           ROLLA...
  MYLO...               NANSON...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

TARDIF-HUBER
Special weather statement, Jun 17, 8:10 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
810 PM CDT SUN JUN 17 2012

NDZ004-005-012-180215-
BOTTINEAU-MCHENRY-ROLETTE-
810 PM CDT SUN JUN 17 2012

...SPECIAL WEATHER STATEMENT...

AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTH OF
BOTTINEAU TO 35 MILES SOUTHWEST OF BOTTINEAU...MOVING EAST AT 35 MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  SOURIS...             NEWBURG...            RUSSELL...
  CARBURY...            LAKE METIGOSHE STATE PARK...
  KRAMER...             BOTTINEAU...          UPHAM...
  INTERNATIONAL PEACE GARDEN...               GARDENA...
  OMEMEE...             DUNSEITH...           ST. JOHN...
  SHELL VALLEY...       OVERLY...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

TARDIF-HUBER
Special weather statement, Jun 17, 8:32 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
832 PM CDT SUN JUN 17 2012

NDZ005-180200-
ROLETTE-
832 PM CDT SUN JUN 17 2012

...SPECIAL WEATHER STATEMENT...

AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRAL ROLETTE COUNTY...MOVING EAST AT 30
MPH.

PEA SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  ROLLA...              MYLO...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

TARDIF-HUBER
Local storm report, Jun 17, 8:48 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
848 PM CDT SUN JUN 17 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             6 S ROLLA               48.77N  99.62W
06/17/2012  E1.00 INCH       ROLETTE            ND   TRAINED SPOTTER

&&

KING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 10:32 PM CDTSevere Thunderstorm WarningBISPierce28 min
Jun 18, 6:40 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams65 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.